# SDR HEEA0012147

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 206070265101
- Condition: Inoperative
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR NEEDLE INOPERATIVE.
